CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Semi-rational vector rogon-soliton solutions and asymptotic analysis for any n-component nonlinear Schrodinger equation with mixed boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2022, 卷号: 432, 页码: 15
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Zhang, Minghe;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:40/0  |  Submit date:2022/04/29
N-component NLS equation  Mixed non-zero and zero backgrounds  Semi-rational rogon-soliton solutions  Soliton-like solutions  Asymptotic analysis  
The multi-triple-pole solitons for the focusing mKdV hierarchy with nonzero boundary conditions 期刊论文
MODERN PHYSICS LETTERS B, 2021, 卷号: 35, 期号: 32, 页码: 24
Authors:  Weng, Weifang;  Yan, Zhenya
Favorite  |  View/Download:20/0  |  Submit date:2022/04/02
Modified KdV hierarchy  nonzero boundary conditions  Riemann-Hilbert problem  multi-triple-pole solitons and breathers  
Multi-component Nonlinear Schrodinger Equations with Nonzero Boundary Conditions: Higher-Order Vector Peregrine Solitons and Asymptotic Estimates 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2021, 卷号: 31, 期号: 5, 页码: 52
Authors:  Zhang, Guoqiang;  Ling, Liming;  Yan, Zhenya
Favorite  |  View/Download:44/0  |  Submit date:2021/10/26
Multi-component NLS equations  Nonzero boundary conditions  Lax pair  Loop group method  Darboux transform  Higher-order vector Peregrine solitons  Parity-time-reversal symmetry  Governing polynomial  Asymptotic estimates  
Inverse scattering and N-triple-pole soliton and breather solutions of the focusing nonlinear Schrodinger hierarchy with nonzero boundary conditions 期刊论文
PHYSICS LETTERS A, 2021, 卷号: 407, 页码: 18
Authors:  Weng, Weifang;  Yan, Zhenya
Favorite  |  View/Download:38/0  |  Submit date:2021/10/26
Focusing NLS hierarchy  Inverse scattering  Riemann-Hilbert problem  Nonzero boundary conditions  N-triple-pole solitons and breathers  
Focusing and defocusing mKdV equations with nonzero boundary conditions: Inverse scattering transforms and soliton interactions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 410, 页码: 22
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:60/0  |  Submit date:2020/09/23
Focusing and defocusing mKdV equations  Non-zero boundary conditions  Direct and inverse scattering  Riemann-Hilbert problem  Multi-soliton solutions  Breathers  
The Derivative Nonlinear Schrodinger Equation with Zero/Nonzero Boundary Conditions: Inverse Scattering Transforms andN-Double-Pole Solutions 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2020, 页码: 39
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:68/0  |  Submit date:2020/09/23
Derivative nonlinear Schrodinger equation  Modified Zakharov-Shabat eigenvalue problem  Inverse scattering  Riemann-Hilbert problem  Zero  nonzero boundary conditions  Double-pole solitons and breathers  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:264/55  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
ON THE STRONG SOLUTION OF THE GHOST EFFECT SYSTEM 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2017, 卷号: 49, 期号: 5, 页码: 3496-3526
Authors:  Huang, Feimin;  Tan, Wenke
Favorite  |  View/Download:67/0  |  Submit date:2018/07/30
ghost effect system  strong solution  ghost effect  
Asymptotical null structure of an electro-vacuum spacetime with a cosmological constant 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS D, 2016, 卷号: 25, 期号: 7, 页码: 18
Authors:  He, Xiaokai;  Cao, Zhoujian;  Jing, Jiliang
Favorite  |  View/Download:87/0  |  Submit date:2018/07/30
Bondi-Sachs coordinate  cosmological constant  gravitational wave  electromagnetic wave  
Lower bounds for eigenvalues of the Dirac-Witten operator 期刊论文
Science in China. Series A: Mathematics, 2009, 卷号: 52, 期号: 11, 页码: 2459
Authors:  CHEN YongFa
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30